# SDR AALA202502261840

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 37,973 hours, 15,774 cycles
- Engine: Iae V2533A5
- Engine time: 20,945 hours, 8,507 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V18592
- Condition: Stalled
- Location: Nr 2
- Part time: 20,945 hours, 8,507 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO SLC DUE TO THE FLIGHT CREW REPORTING THAT WHILE LEVEL AT FL350 LOUD BANG FOLLOWED BY AIRCRAFT SHUTTER AND ENGINE 2 STALL ECAM. ENGINE RESTARTED AND OPERATED NORMALLY FOR REMAINDER OF FLIGHT TO DIVERSION AIRPORT. THE AIRCRAFT LANDED SAFELY AT SLC AND TAXIED TO THE GATE UNDER ITS OWN POWER. A REVIEW OF THE FDR DATA SHOWED THE ENGINE STALLED AND DID RECOVER WITHIN 11 SECONDS. MAINTENANCE ACCOMPLISHED A BORESCOPE INSPECTION OF THE #2 ENGINE WITH NO ISSUES NOTED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
